MAUDE Adverse Event Report: EV3, INC EVERFLEX¿ PROTÉGÉ¿ EVERFLEX¿; STENT, SUPERFICIAL FEMORAL ARTERY

EV3, INC EVERFLEX¿ PROTÉGÉ¿ EVERFLEX¿; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number PRB35-06-150-120
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
Providers could not get the stent to deploy in the superficial femoral artery.When they removed the device, the provider looked at it and attempted to deploy the stent, again, without success.

Brand Name
EVERFLEX¿ PROTÉGÉ¿ EVERFLEX¿
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
EV3, INC
4600 nathan lane north
plymouth MN 55442
MDR Report Key23778207
Report Number23778207
Device Sequence Number15997045
Product Code NIP
UDI-Device Identifier00821684059982
UDI-Public(01)00821684059982(17)280616(10)C125972
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/07/2025
Report Date (Section F) 10/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPRB35-06-150-120
Device Lot NumberC125972
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/11/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/11/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA10/07/2025